MAUDE Adverse Event Report: STRYKER SPINE-US STEERABLE INSERTER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US STEERABLE INSERTER SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48930005
Medical Device Problem Codes Difficult to Insert (1316); Difficult to Remove (1528); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a tritanium tl steerable inserter and a tritanium tl steerable inserter shaft were jamming intra-operatively and were unable to insert a cage.The procedure was completed successfully using different instruments with no surgical delay and no adverse consequence to the patient.This report captures the inserter shaft.
 
Additional Manufacturer Narrative
Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
STEERABLE INSERTER SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23874056
Report Number0009617544-2025-00130
Device Sequence Number12142682
Product Code LXH
UDI-Device Identifier07613327370133
UDI-Public07613327370133
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48930005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown